Rather than make a new topic on Armodafinil, I was wondering if anyone could tell me the following things:
1) Can it be taken sublingually or does it need to go through the GI tract? Because the only negative side-effect I get is really bad diarrhea from it, so it must be irritating down there.
2) If taken sublingually, how much stronger would it be, time until onset, would duration be shorter? if so, by how much? I think oral is 15hours.(?)
3) How long to keep it under tongue? 20mins?
4) I'm trying to use it to self medicate ADD because I can't get anything on prescription (Armoda is legal here so I just buy that), however I seem to develop tolerance quite fast, do we know of any ways to reduce it? I am trying to stick to using it only 3 days per week, but even at 3 days a week I can feel huge tolerance by day 3.
For anyone that's interested, I found taking just 1mg of Melatonin before sleep after a day of using Armodafinil in the morning is enough to help get me a good nights sleep and 'correct' my circadian rythm which Armodafinil seems to disrupt - otherwise I just wake up having felt like I got 0 sleep, then 2 hours later I am flat out all day, then the cycle of poor sleep continues, from using it only one day. (I have never pulled an all-nighter with it, and have always gone to sleep at my normal times and awoke at my normal times when taking it, or close enough. As I say I am using it to self medicate not stay up all night writing an essay.)
Is there anything synergistic with it that I could use to potentiate its effects? My tolerance to Caffeine+L-Theanine combo develops even more rapidly, I would say I would have to go 3 weeks without using any to even feel it, are there any racetams that could help?
Oh and regarding the 'recovery' from using Armoda, is there anything that supplementing with could help? Like for example, D3 in the morning after a day of using it I am told could help, so I've been doing that. But what I want is something more in terms of reducing the time it takes my neurotransmitter stuff to fix itself, like I know it does something like artifically increase norepenephrine and dopamine slightly in the brain, so after using it, those receptors will be downregulated, right? So is there nothing you can do to help with their healing? I thought maybe taking L-Tyrosine could help, but that would just introduce more of the neurotransmitters into the brain and saturate the receptors even more? Or could it help bring equilibrium back?
Thanks if anyone can help.
Edited by Sunwind, 19 September 2013 - 12:18 PM.